Article citationsMore>>

Chakraverty, S., & Behera, D. (2013). Fuzzy System of Linear Equations with Crisp Coefficients. Journal of Intelligent & Fuzzy Systems, 25, 201-207.
https://doi.org/10.3233/IFS-2012-0627

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top